# SDR ASAA2013100896140

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 25,146 hours, 7,950 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, NOTICED NR 1 PACK LIGHT ILLUMINATED ON MASTER RECALL,  EXTINGUISHES WHEN MASTER CAUTION SYS RESET.  ACFT GROUNDED.  TESTED PACK/ZONE TEMP CONTROLLER IAW MM 21-61-00. ON BITE TEST FOUND RAM AIR ACTUATOR FAULT LIGHT PREV FLT VERIFICATION, RESET TEMP CONTROLLER AND RAN TEST SEVERAL MORE TIMES NO FAULTS DETECTED NO HISTORY IN LAST 60 DAYS.
